# SDR FDEA201104241601

- Difficulty date: April 24, 2011
- Submitted: May 9, 2011
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 63,244 hours, 14,304 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: AEA76431
- Condition: Cracked
- Location: Bs 1529 L31r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1529 LONGERON 31R EXTERIOR LONGERON END FITTING CRACKED. CRACKED LONGERON END FITTING (SPLICE) AT FUSELAGE STATION 1529 L319R EXTERIOR  AREA REMOVED AS PER SRM 51-31-01 REVISION 46. NEW LONGERON END FITTING (SPLICE)  MACHINED FABRICATED AS PER DRAWING AEA7643 REVISION B. NEW MACHINED  FABRICATED LONGERON END FITTING (SPLICE) INSTALLED AT FUSELAGE STATION 1529 L31R EXTERIOR AREA AS PER SRM 51-33-01 REVISION 46. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 112.
